Table of Contents
ISRN Computational Mathematics
Volume 2013, Article ID 710529, 8 pages
http://dx.doi.org/10.1155/2013/710529
Research Article

Applying Cubic B-Spline Quasi-Interpolation to Solve 1D Wave Equations in Polar Coordinates

Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht 41938, Iran

Received 27 August 2013; Accepted 14 October 2013

Academic Editors: Y. Peng and J. G. Zhou

Copyright © 2013 Hossein Aminikhah and Javad Alavi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hossein Aminikhah and Javad Alavi, “Applying Cubic B-Spline Quasi-Interpolation to Solve 1D Wave Equations in Polar Coordinates,” ISRN Computational Mathematics, vol. 2013, Article ID 710529, 8 pages, 2013. https://doi.org/10.1155/2013/710529.